# SDR SWAA2021012543564

- Difficulty date: January 19, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 63,913 hours, 29,020 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR TAB HANGING TO LOW AFT SERVICE DOOR.  REPOSITIONED AFT SERVICE DOOR SLIFE, PER SWA MT 725-61-06.
